RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 371–375 (Mi de5111)  

Ordinary Differential Equations

Variational approach to the problem of the control of the spectrum of conservative dynamical systems

Yu. Sh. Abramov

Leningrad N. A. Voznesenskii Finance and Economics Institute

Full text: PDF file (620 kB)

Bibliographic databases:
UDC: 517.97:517.98
Received: 24.02.1981

Citation: Yu. Sh. Abramov, “Variational approach to the problem of the control of the spectrum of conservative dynamical systems”, Differ. Uravn., 20:3 (1984), 371–375

Citation in format AMSBIB
\Bibitem{Abr84}
\by Yu.~Sh.~Abramov
\paper Variational approach to the problem of the control of the spectrum of conservative dynamical systems
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 371--375
\mathnet{http://mi.mathnet.ru/de5111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742039}


Linking options:
  • http://mi.mathnet.ru/eng/de5111
  • http://mi.mathnet.ru/eng/de/v20/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019